Skip to Main content Skip to Navigation
Journal articles

Stability of abstract–wave equation with delay and a Kelvin–Voigt damping

Abstract : In this paper we consider a stabilization problem for an abstract wave equation with delay and a Kelvin-Voigt damping. We prove an exponential stability result for appropriate damping coefficients. The proof of the main result is based on a frequency-domain approach.
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03138786
Contributor : Frédéric Pruvost Connect in order to contact the contributor
Submitted on : Thursday, February 11, 2021 - 2:15:20 PM
Last modification on : Thursday, September 8, 2022 - 3:14:12 PM

Links full text

Identifiers

Collections

Citation

Kaïs Ammari, Serge Nicaise, Cristina Pignotti. Stability of abstract–wave equation with delay and a Kelvin–Voigt damping. Asymptotic Analysis, IOS Press, 2015, 95 (1-2), pp.21-38. ⟨10.3233/ASY-151317⟩. ⟨hal-03138786⟩

Share

Metrics

Record views

10